# SDR MALA080218

- Difficulty date: December 11, 2008
- Submitted: December 23, 2008
- Operation: Air carrier
- Aircraft: N430XJ
- Make and model: Saab 340B
- Aircraft serial: 340B430
- Aircraft time: 24,691 hours, 27,739 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Chafed
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING N4K, 2Y INSPECTIONS IN CWA, FOUND FRAME AT STA 363 AT SL1505 CHAFED.  REPAIRED CHAFE IAW EO NR S53644 AND S53152.
